# SDR CA050506005

- Difficulty date: April 22, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Piper PA-24-250
- Aircraft time: 3,159 hours
- Engine: Lyc O540A1D5
- Propeller: Hartzl HCA2VK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push-Pull Cable
- Condition: Broken
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER EMERGENCY GEAR EXTENSION IN FLIGHT AND UNEVENTFUL LANDINGS. UNDER CARRIAGE COLLAPSED ON SUBSEQUENT TAXI. GEAR WAS EXTENDED, PUT ON JACKS LT MAIN UNDER CARRIAGE WAS INOPERATIVE. UPON INVESTIGATION GEAR PUSH PULL CABLE WAS FOUND BROKEN.
